On existence of finite invariant measures.

Louis Sucheston

Mathematische Zeitschrift (1964/65)

  • Volume: 86, page 327-336
  • ISSN: 0025-5874; 1432-1823

How to cite


Sucheston, Louis. "On existence of finite invariant measures.." Mathematische Zeitschrift 86 (1964/65): 327-336. <http://eudml.org/doc/170346>.

author = {Sucheston, Louis},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
pages = {327-336},
title = {On existence of finite invariant measures.},
url = {http://eudml.org/doc/170346},
volume = {86},
year = {1964/65},

AU - Sucheston, Louis
TI - On existence of finite invariant measures.
JO - Mathematische Zeitschrift
PY - 1964/65
VL - 86
SP - 327
EP - 336
KW - functional analysis
UR - http://eudml.org/doc/170346
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.